Panadeine Forte

  • Panadeine Forte contains 2 active ingredients which are paracetamol and codeine
  • Panadeine forte contains 500mg of paracetamol and 30 mg of Codeine
  • Paracetamol can be used for:
    • mild to moderate pain
    • fever
  • In some countries paracetamol is known as acetaminophen
  • Codeine combined with paracetamol is marketed as having improved pain control
  •  Codeine belongs to a unique group of pain relievers which can cause additional side effects in addition to that of paracetamol alone.  Some common side effects are:
    • Nausea 
    • Vomiting
    • stomach upsets
    • dizzness
    • drowsiness
    • consitpation
  • Many products and formulations contain paracetamol, it is important not to exceeded the maximum daily dose.  Consult you doctor or pharmacist for more information
  • Speak to your doctor or pharmacist if symptoms persist
  • Remember, you must seek professional advice from your surgeon or doctor before taking these medications

 

29 May, 2011